# SDR C8GA20080075

- Difficulty date: October 20, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 70750
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE L-ANGLE LOCATED BETWEEN STRINGER 27L - 28L IS CORRODED AT STA 740. REMOVED CORRODED L-ANGLE AND FABRICATED NEW FROM 7075 O -.090" (10.6250 INCH X 7.6258 INCH)HEAT TREATED TO T6. INSTALLED (L) ANGLE. IAW DRAWING NR 65-15940 AND SRM 51-30-2.  NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
